# SDR PCAA0307085

- Difficulty date: July 24, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N846EX
- Make and model: Dhav DHC8102
- Aircraft serial: 326
- Aircraft time: 26,050 hours, 28,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013079
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE MAINTENANCE VISIT 2 AFT FLOOR EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE. LIGHT ASSEMBLY PART NUMBER 10-1307-9 WAS REPLACED. AIRCRAFT RETURNED TO SERVICE.
